MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL
Catalog Number 1010002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal investigation into strattice lot sp200172 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of (b)(6) 2022, of the 136 devices released to finished goods for lot sp200019, 132 have been distributed with 78 reported as implanted.Based on our internal review with no remarkable findings, a relationship between the strattice and this event could not be determined.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
It was reported through a legal event that a (b)(6) female patient underwent open repair of ventral/incisional hernia repair surgery on or about (b)(6) 2020.During the hernia repair surgery, the surgeon implanted a strattice firm mesh, item 1010002, lot sp200172 in her.After surgery, the patient returned to the hospital on or about (b)(6) 2021 and was diagnosed with a recurrent ventral hernia.On or about (b)(6) 2021, she underwent open repair of recurrent ventral/incisional hernia with mesh and left and right myocutaneous muscle release for component separation.
 
Event or Problem Description
This is follow up#2 to report pmqa was made aware 7/8/22 that the dhr investigation was performed on the wrong lot inadvertently and this follow up is to report the investigation conclusion on the correct lot.As reported in follow up#1: this is follow up# 1 to report on june 16, 2022, pmqa received an email from legal that indicated the sublot number associated with this event is -075.The serial number has been updated to (b)(6).As reported in the initial: it was reported through a legal event that a 49 year old female patient underwent open repair of ventral/incisional hernia repair surgery on or about (b)(6) 2020.During the hernia repair surgery, the surgeon implanted a strattice firm mesh, item 1010002, lot sp200172 in her.After surgery, the patient returned to the hospital on or about june 3, 2021 and was diagnosed with a recurrent ventral hernia.On or about (b)(6) 2021, she underwent open repair of recurrent ventral/incisional hernia with mesh and left and right myocutaneous muscle release for component separation.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp200172 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 4/28/22, of the (b)(6) devices released to finished goods for lot sp200172, (b)(6) have been distributed with (b)(6) reported as implanted.Lot sp200172 was processed aseptically, terminally sterilized and met all qc release criteria.Based on our internal review with no remarkable findings, a relationship between the strattice and this event could not be determined.No further actions are required as a nonconformance could not be confirmed.
 
Additional Manufacturer Narrative
The individual piece that was implanted from lot sp200172 was identified as piece 075.The investigation conclusion that was reported in the initial medwatch that is associated with lot sp200172 remains the same.The investigation was performed on the entire lot and the piece number was included within the investigation.The relationship to the strattice remains undetermined.
 
Event or Problem Description
This is follow up# 1 to report on june 16, 2022, pmqa received an email from legal that indicated the sublot number associated with this event is -075.The serial number has been updated to (b)(6).As reported in the initial: it was reported through a legal event that a 49 year old female patient underwent open repair of ventral/incisional hernia repair surgery on or about (b)(6) 2020.During the hernia repair surgery, the surgeon implanted a strattice firm mesh, item 1010002, lot sp200172 in her.After surgery, the patient returned to the hospital on or about june 3, 2021 and was diagnosed with a recurrent ventral hernia.On or about (b)(6), 2021, she underwent open repair of recurrent ventral/incisional hernia with mesh and left and right myocutaneous muscle release for component separation.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14437850
Report Number1000306051-2022-00094
Device Sequence Number20114840
Product Code FTM
UDI-Device Identifier00818410010096
UDI-Public00818410010096
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number1010002
Device Lot NumberSP200172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer06/16/2022
07/08/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date07/06/2022
07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale